Volume LVII (2016)

Issue 1 I Issue 2 I Issue 3 I Issue 4

Issue 1
Tangent spaces and tangent bundles for diffeological spaces
Pages 3-50
J. Daniel Christensen, Enxin WU

Equalizers in Kleisli categories
Pages 51-76
Seyed Naser Hosseini, Y. Qasemi Nezhad

Issue 2
Calculus of E-Relations in incomplete relatively regular categories
Pages 83-102
Tamar Janelidze-Gray

An introduction to multiple categories (On weak and lax multiple categories, I)
Pages 103-159
Marco Grandis, Robert Paré

Issue 3
Limits in multiple categories (On weak and lax multiple categories, II)
Pages 163-202
Marco Grandis, Robert Paré

The completion of a quantum B-algebra
Pages 203-228
Wolfgang Rump

On a conjecture of Degos
Pages 229-238
Nick Gill

Issue 4
Derivations in codifferential categories
Pages 243-279
Richard Blute, Rory B. B. Lucyshyn-Wright, Keith O’Neill

Note on the construction of globular weak omega-groupoids from types, topological spaces…
Pages 281-294
John Bourke

A mathematical tribute to Reinhard Börger
Pages 295-314
Walter Tholen